Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Anxiety?

Hi doctor, I am 44 male ,in 2010 had PTCA (stunt) Presently on Tazloc 40 ,clopivas AP75 & razel F5,since last 3 month taking Rivotril .5 mg .
now having whole day laziness ,anxiety ,some times palpation never feel fresh always there is fatigue BP remains 130/90
Tue, 29 Apr 2014
Report Abuse
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
From what you have stated it is quite clear that you are having a depressive episode. Depression can occur with regular stress and it can also occur biologically without any stress as well. You need proper treatment for the same. There are various effective therapies for depression like fluoxetine, venlafaxine, bupropion, mirtazapine or escitalopram and they are all very effective and mostly safe. You may also require some benzodiazepines like clonazepam or lorazepam for a short period like 2-3 weeks to reduce the anxiety and help with your sleep.
If you are averse to the drug therapies then there is also an option of cognitive behavioural therapy. This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy
                                        
Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Clonazepam


Loading Online Doctors....
What Causes Anxiety?

Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. From what you have stated it is quite clear that you are having a depressive episode. Depression can occur with regular stress and it can also occur biologically without any stress as well. You need proper treatment for the same. There are various effective therapies for depression like fluoxetine, venlafaxine, bupropion, mirtazapine or escitalopram and they are all very effective and mostly safe. You may also require some benzodiazepines like clonazepam or lorazepam for a short period like 2-3 weeks to reduce the anxiety and help with your sleep. If you are averse to the drug therapies then there is also an option of cognitive behavioural therapy. This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.